# SDR SWIA2020021148340

- Difficulty date: January 2, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SUSPECTED CRACK AT FS202 BULKHEAD BRAKE ROD FEED THRU. MARKED WITH ORANGE / FLAG.    (C-CHECK) RO 2/07/2020   REPAIRED CRACK AT FS202 BULKHEAD PARKING BRAKE CABLE REF REO.  CHECKS GOOD.  COMPLIED WITH SKYWEST TASK CARD.
